# SDR CA960828005

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Loose Gears
- Location: #2 Engine
- Part time: 20,289 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE #2 ENGINE FUEL PRESSURE LIGHT AND ENGINE MANUAL LIGHT CAME ON. THIS WAS FOLLOWED BY A POWER ROLL BACK AND AN IN FLIGHT SHUTDOWN. POST FLIGHT INSPECTION REVEALED THE FUEL PUMP INTERNAL GEARS WERE LOOSE WHICH CAUSED THE ROUGH RUNNING. THE PUMP HAS BEEN RETURNED TO THE VENDOR.
